# SDR DALA2022010700129

- Difficulty date: December 30, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,214 hours, 10,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION: R/R HEATED SLIDE FITTINGS AT 3R DOOR PER A330 AMM 30-46. (2070264)
